On p-adic differential equations. The Frobenius structure of differential equations
Table ronde d'analyse non archimédienne (Paris, 1972), Mémoires de la Société Mathématique de France, no. 39-40 (1974), p. 27-37
@incollection{MSMF_1974__39-40__27_0,
     author = {Dwork, Bernard M.},
     title = {On $p$-adic differential equations. The Frobenius structure of differential equations},
     booktitle = {Table ronde d'analyse non archim\'edienne (Paris, 1972)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {39-40},
     year = {1974},
     pages = {27-37},
     zbl = {0304.14014},
     mrnumber = {58 \#27987a},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1974__39-40__27_0}
}
Dwork, B. M. On $p$-adic differential equations. The Frobenius structure of differential equations, in Table ronde d'analyse non archimédienne (Paris, 1972), Mémoires de la Société Mathématique de France, no. 39-40 (1974), pp. 27-37. doi : 10.24033/msmf.161. http://www.numdam.org/item/MSMF_1974__39-40__27_0/

[1] Dwork, B. "A deformation theory for the zeta function of a hypersurface" Proc. Int'1. Cong. Math., Stockholm 1962 pp. 247-259. | Zbl 0196.53302

[2] Dwork, B. "On the zeta function of a hypersurface II, Annals of Math. 80 (1964) pp. 227-299. | MR 32 #5654 | Zbl 0173.48601

[3] Dwork, B. "p-adic cycles" Publ. Math. IHES 37, Paris, 1969, pp. 27-116. | Numdam | MR 45 #3415 | Zbl 0284.14008

[4] Dwork, B. "On p-adic differential equations II", Annals of Math., to appear.

[5] Dwork, B. "On p-adic differential equations III", submitted to Inventiones Math. | Zbl 0309.14019

[6] Katz, N. "Travaux de Dwork" exposé 409, Seminaire Bourbaki 1972. | Numdam | Zbl 0259.14007

[7] Turrittin, H.L. "Convergent solutions of ordinary linear homogeneous differential equations in the neighbourhood of an irregular singular point" Acta Math. 93 (1955) pp. 27-66. | MR 16,925a | Zbl 0064.33603

[8] Wasow, W. "Asymptotic expansions for ordinary differential equations" Interscience Publishers, New York 1965. | MR 34 #3041 | Zbl 0133.35301